# SDR ABXA2022042145

- Difficulty date: April 21, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767
- Aircraft serial: 23016
- Aircraft time: 67,937 hours, 46,719 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT AOA EICAS ILLUMINATED AFTER ENGINE START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND LH AOA CIRCUIT BREAKER POPPED  RESET DUE TO PITOT STATIC WORK OVER WEEKEND PERFORMED P-61 MISC TEST FOR 30 SEC THEN 25 SEC  LH AOA PROBE HEAT TESTS OK REF AMM 30-32-00. AIRCRAFT RETURNED TO SERVICE.
